RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 196, Number 10  


The structure of a group quasisymmetrically conjugate to a group of affine transformations of the real line
L. A. Beklaryan
3
On the theory of perturbed inclusions and its applications
A. I. Bulgakov, O. P. Belyaeva, A. A. Grigorenko
21
Bianchi congruences of two-dimensional surfaces in $E^4$
V. A. Gorkavyy
79
Uniform distribution and Voronoi convergence
V. V. Kozlov, T. V. Madsen
103
Central extensions and reciprocity laws on algebraic surfaces
D. V. Osipov
111
Direct and inverse scattering problems for the perturbed Hill difference equation
Ag. Kh. Khanmamedov
137
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019